Publications and Research

Document Type


Publication Date



Originally published as Landon, Ben, Holly Carley, and R. N. Mohapatra. "APPROXIMATION BY THE K λ MEANS OF FOURIER SERIES AND CONJUGATE SERIES OF FUNCTIONS IN H α, p." Applicable Analysis and Discrete Mathematics 14, no. 3 (2020): 800-818,

This article is distributed under a Creative Commons Attribution (CC-BY 4.0) License.



To view the content in your browser, please download Adobe Reader or, alternately,
you may Download the file to your hard drive.

NOTE: The latest versions of Adobe Reader do not support viewing PDF files within Firefox on Mac OS and if you are using a modern (Intel) Mac, there is no official plugin for viewing PDF files within the browser window.